# SDR DALA2018051603407

- Difficulty date: May 15, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R2 DOOR SURROUND STRUCTURE INTERCOSTAL IS CRACKED AT STA 680 S-12R. REMOVED, LOCATED, DRILLED AND INSTALLED REPLACEMENT MAIN CABIN R-2 DOOR SURROUND STRUCTURE INTERCOSTAL AT STA 680 S12R IAW SRM 51-40-02 AND SRM 51-40-05 (CRACK L=1").
